Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AN EFEXXOR SIDE EFFECT Haley

Posted by sid on December 17, 2001, at 12:08:02

In reply to AN EFEXXOR SIDE EFFECT, posted by Haley on December 17, 2001, at 11:13:57

It's one of the possible side effects of Effexor although not everybody experiences it, like all other reported side effects.

Side effects usually decrease with time, but some can remain as long as you take Effexor, such as anorgasmia. 5 days is not long enough to tell if it will go away while you are on the drug or not. You should ask your doctor about it - after how long will you know if it goes away or not. It goes away after you stop taking Effexor. At least I have not heard of anyone having this problem long term.

> I just started taking 75 mgs. of efexxor 5 days ago, and have experienced anorgasmia. Has anyone else experienced this? If you have, will it go away??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87210]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sid thread:87206
URL: http://www.dr-bob.org/babble/20011213/msgs/87210.html